# SDR CALA2016022900132

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 82,374 hours, 8,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30234111
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND L2 & R5 EXTERIOR EMER LIGHT INOPERATIVE.  L2 SLIDE LIGHT ASSEMBLY REPLACED IAW AMM 33-51-04.  R4 SLIDE LIGHT T RELAMPED CONNECTIONS IAW AMM33-51-00.
